# SDR IPXA2017082720987

- Difficulty date: August 26, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 57,285 hours, 14,957 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Condition: Inoperative
- Location: Slide Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

L1 SLIDE PRESSURE LIGHT IS INTERMITTENT.  REPLACED THE LAMP IN THE REMOTE PRESSURE INDICATOR IAW AMM 25 61 04 401, OPS NORMAL.
